# SDR UPS99230828

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 360-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION ON SEAT TRACK BETWEEN BS 360-380, LBL 65, WL 208.  CORROSION FOUND TO  BE OUT OF LIMITS PER SRM 53-10-1.  REMOVED SEAT TRACK, INSTALLED NEW SEAT TRACK PER SRM 51-30-2, SRM 51-30-2, AND SRM 51-10-2.
